# SDR SWAA2023050927762

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS500D LBL23 WL156.<OUT OF LIMITS; WILL BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAG. 9.C;[05] RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1524635-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H FROM BS 400 - 500D LBL23 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: B.  MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1524635-1 LOCATED AT BS 480+10 LBL23; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2].  APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 51-20-01. OK TO APPLY PRIMER TO REPAIR PARTS.;[06] VERIFIED APPLICABILITY OF SRM 53-00-53-2R-6 REPAIR 6 CARGO COMPARTMENT SIDEPLATE REPAIR AT A FLOOR PANEL SPLICE;[07] VERIFIED CORRECTIVE ACTIONS 4 AND 6;[08] VERIFIED CORRECTIVE ACTION 5. OK TO PRIME REPAIR PARTS.;[09] APPLIED PRIME ON NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR IAW SRM 51-20-01-0G-0. OK TO ASSEMBLY NEW SIDEWALL SUPPORT AND SPLICE REPAIR.;[10] VERIFIED CORRECTIVE ACTION 9; OK TO ASSEMBLE SIDEWALL SUPPORT AND SPLICE REPAIR;[11] NUT PLATES INSTALLED AND REPAIR SPLICE LOCATED AT BS 480+10 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 AND DWG# 143A7501 REV:B DISASSEMBLY AND INSTALLATION IS DONE BY CUSTOMER CARD NO. TTG8Q004CCXJ STEP NO. 10 & 38;[12] VERIFIED CORRECTIVE ACTION 11 AND COMPLETED ALL STEPS.;[13] VERIFIED MEASUREMENT TABLE.
